Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 142, NWS Springfield, MO

June 15, 2013Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2013, 5:33 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2013, 5:33 PM CDT (22:33 UTC)
Expired
Jun 15, 2013, 6:15 PM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 32 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1703 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS53 KSGF 152233
SVRSGF
MOC057-109-152315-
/O.NEW.KSGF.SV.W.0142.130615T2233Z-130615T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT

* AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTH OF LOCKWOOD TO 5 MILES SOUTHWEST OF
  MOUNT VERNON...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHESAPEAKE...DADEVILLE...EVERTON...FREISTATT...GREENFIELD...
  HALLTOWN...HOBERG...LOCKWOOD...MEINERT...MILLER...MOUNT VERNON...
  PENNSBORO...RED OAK...SOUTH GREENFIELD AND STOTTS CITY.

THIS WARNING ALSO INCLUDES STOCKTON LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 39 AND 58 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 9390 3734 9408 3756 9363 3728 9362
      3728 9361 3713 9361
TIME...MOT...LOC 2233Z 223DEG 37KT 3730 9396 3707 9384

HAIL...<.75IN
WIND...60MPH

$$

WISE
2 follow-up statements
482 
WWUS53 KSGF 152256
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 PM CDT SAT JUN 15 2013

MOC109-152306-
/O.CAN.KSGF.SV.W.0142.000000T0000Z-130615T2315Z/
LAWRENCE MO-
556 PM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3728 9362 3728 9371 3729 9372 3729 9380
      3743 9390 3756 9363
TIME...MOT...LOC 2256Z 210DEG 40KT 3747 9380 3742 9370
          3732 9367

$$

MOC057-152315-
/O.CON.KSGF.SV.W.0142.000000T0000Z-130615T2315Z/
DADE MO-
556 PM CDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DADE
COUNTY UNTIL 615 PM CDT...

AT 552 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENFIELD TO EVERTON...AND MOVING NORTHEAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DADEVILLE...EVERTON...GREENFIELD AND SOUTH GREENFIELD.

THIS WARNING ALSO INCLUDES STOCKTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3728 9362 3728 9371 3729 9372 3729 9380
      3743 9390 3756 9363
TIME...MOT...LOC 2256Z 210DEG 40KT 3747 9380 3742 9370
          3732 9367

HAIL...<.75IN
WIND...60MPH

$$
744 
WWUS53 KSGF 152309
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT SAT JUN 15 2013

MOC057-152319-
/O.EXP.KSGF.SV.W.0142.000000T0000Z-130615T2315Z/
DADE MO-
609 PM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DADE COUNTY WILL
EXPIRE AT 615 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3728 9362 3728 9371 3729 9372 3729 9380
      3743 9390 3756 9363
TIME...MOT...LOC 2309Z 210DEG 40KT 3760 9371 3755 9361
          3745 9358

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:19 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 15, 4:19 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CDT SAT JUN 15 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 419 PM CDT SAT JUN 15 2013

AS HAS BEEN STATED MORE THAN A FEW TIMES...QUITE THE MESSY
FORECAST FOR THE AREA. UPPER LEVEL SHEAR AXIS OVER KS/OK HAS
SPARKED A LARGE AREA OF SHOWERS AND THUNDERSTORMS THAT ARE
CURRENTLY MOVING THROUGH THE WESTERN HALF OF THE OUTLOOK AREA.
STORM INTENSITY HAS COME DOWN A BIT AS WE HAVE SPENT A BIT OF THE
AVAILABLE CAPE BUDGET. CAPE AND MARGINAL DEEP SHEAR (30KT GIVE OR
TAKE) STILL DO SUPPORT A LOCALIZED SEVERE WEATHER RISK WITH
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF
QUARTERS POSSIBLE. SO FAR THIS AFTERNOON REPORTS HAVE BEEN
SPORADIC AND WE EXPECT THIS TREND TO CONTINUE.

DEFINITELY OBSERVING EFFICIENT HEAVY RAIN PRODUCTION WITH THESE
STORMS. WHILE THE INCREDIBLE RAINFALL TOTALS FROM SOUTH
SPRINGFIELD ARE THE ANOMALY (BY FAR)...WE ARE STILL OBSERVING
WIDESPREAD 2 TO 3 INCH RAINFALL TOTALS WITH THE ACTIVITY OVER
EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI.

EXPECTATIONS THROUGH TONIGHT ARE FOR STORMS TO BUILD TO THE
NORTHEAST AND AFFECT (MAINLY) AREAS ALONG AND NORTHWEST OF A LINE
FROM CASSVILLE TO MARSHFIELD TO SALEM. ANY SEVERE RISK WILL BE
THIS EVENING...AND AGAIN RATHER LOCALIZED. DEFINITELY WILL
CONTINUE TO SEE HEAVY RAINFALL AMOUNTS.

SHOWERS AND STORMS WILL LINGER INTO SUNDAY MORNING AND SLOWLY MOVE
SOUTHWARD WITH TIME. AT THIS TIME...SHORT RANGE MODELS INDICATE THAT
THIS ACTIVITY COULD DISSIPATE SUNDAY AFTERNOON AND EVENING...
THOUGH WITH SUCH A MOIST AIRMASS IN PLACE IT WILL NOT TAKE MUCH
LIFT TO MAINTAIN SCATTERED SHOWERS AND STORMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 419 PM CDT SAT JUN 15 2013

UNSETTLED WEATHER WILL CONTINUE SUNDAY NIGHT AND MONDAY. MCS
DEVELOPMENT ACROSS THE CENTRAL PLAINS IS EXPECTED SUNDAY NIGHT. IT
IS PLAUSIBLE THAT THIS SYSTEM COULD SPREAD INTO THE REGION AS
FORWARD PROPAGATING STORM MOTION VECTORS POINT INTO OUR REGION. A
SEVERE WIND RISK IS POSSIBLE WITH THIS MCS AND IT WILL BE
SOMETHING WE WATCH CLOSELY WITH FUTURE FORECASTS.

COLD FRONT WILL FINALLY (THOUGH TEMPORARILY) MOVE SOUTH OF THE
AREA TUESDAY BRINGING (TEMPORARILY) A DRIER AIRMASS TO THE REGION.
AS THE UPPER LEVEL FLOW AMPLIFIES AGAIN DURING MIDWEEK THIS FRONT
WILL RETURN NORTHEASTWARD AND BRING YET ANOTHER CHANCE FOR STORMS
FROM TIME TO TIME FROM WEDNESDAY INTO EARLY FRIDAY.

MEDIUM RANGE MODELS INDICATE THAT A WARMING TREND IS IN THE OFFING
FROM FRIDAY ONWARD AS THE UPPER LEVEL RIDGE BUILDS INTO THE
REGION. TEMPERATURES WILL LIKELY GET INTO THE 90S DURING THE DAY
WITH HEAT INDEX VALUES APPROACHING THE UPPER 90S TO AROUND 100
DEGREES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 109 PM CDT SAT JUN 15 2013

COMPLEX WEATHER SITUATION OVER THE NEXT 24 HOURS. A WARM AND VERY
HUMID AIRMASS IS IN PLACE ACROSS THE REGION. SEVERAL SUBTLE FORMS
OF LIFT WILL BE AVAILABLE TO PRODUCE ON AGAIN/OFF AGAIN (PERIODIC)
ROUNDS OF SHOWERS AND THUNDERSTORMS. MVFR/IFR WILL BE POSSIBLE
BENEATH THUNDERSTORMS WITH MAINLY VFR OUTSIDE OF STORMS. WINDS
WILL BE GUSTY WITH ANY THUNDERSTORMS...OTHERWISE GENERAL WINDS
WILL BE OUT OF THE SOUTH.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...GAGAN
LONG TERM...GAGAN
AVIATION...GAGAN
Hazardous weather outlook, Jun 15, 4:24 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT SAT JUN 15 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-162130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
424 PM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS WILL CONTINUE TO MOVE EAST NORTHEAST FROM EXTREME
  SOUTHEASTERN KANSAS AND WESTERN MISSOURI...AFFECTING AREAS
  PRIMARILY ALONG AND NORTHWEST OF A LINE FROM CASSVILLE TO
  MARSHFIELD TO SALEM THROUGH TONIGHT.

  WHILE INSTABILITY LEVELS HAVE DECREASED A BIT AND SHEAR REMAINS
  MARGINAL THERE IS STILL SUPPORT FOR A LOCALIZED SEVERE WEATHER
  RISK. LOCALIZED WIND GUSTS IN EXCESS OF 60 MPH AND HAIL TO THE
  SIZE OF QUARTERS WILL BE POSSIBLE. THE BIGGER RISK WILL BE THE
  POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. ONE TO THREE
  INCHES OF RAIN WILL BE POSSIBLE THROUGH TONIGHT AND RESULT IN A
  RISK FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  THE UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH MONDAY AS
  SEVERAL UPPER LEVEL DISTURBANCES MOVE IN FROM THE WEST AND
  INTERACT WITH THE MOIST AND UNSTABLE ATMOSPHERE. SHOWERS AND
  THUNDERSTORMS WILL INCREASE WITH THE PASSAGE OF EACH OF THESE
  DISTURBANCES THROUGH MONDAY. SOME STRONG STORMS WILL BE
  POSSIBLE ALONG WITH THE POTENTIAL OF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jun 15, 4:01 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     4 NNW CRESTLINE         37.22N 94.73W
06/15/2013                   CHEROKEE           KS   EMERGENCY MNGR

            SEVERE THUNDERSTORM WIND GUSTS SNAPPED A POWER POLE NORTH
            OF CRESTLINE.

&&

DCRAMER
Local storm report, Jun 15, 4:34 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     WALKER                  37.90N 94.23W
06/15/2013                   VERNON             MO   EMERGENCY MNGR

            TREE LARGE TREE BLOWN ONTO HOUSE. OTHER TREES ALSO DOWN
            IN THE TOWN OF WALKER.

&&

SRUNNELS
Local storm report, Jun 15, 4:35 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     COLUMBUS                37.17N 94.84W
06/15/2013                   CHEROKEE           KS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE CITY OF COLUMBUS. ONE TREE HAS
            FALLEN ON A HOUSE CAUSING DAMAGGE.

&&

DCRAMER
Local storm report, Jun 15, 4:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     FLASH FLOOD      7 W NEVADA              37.84N 94.48W
06/15/2013                   VERNON             MO   EMERGENCY MNGR

            DRY WOOD CREEK IS FLOODING OVER HIGHWAY 54 WEST OF
            NEVADA. 1 FOOT OF WATER IS OVER A SECTION OF THE HIGHWAY.

&&

DCRAMER
Local storm report, Jun 15, 4:48 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     FLASH FLOOD      7 E NASHVILLE           37.37N 94.36W
06/15/2013                   BARTON             MO   EMERGENCY MNGR

            BRIDGE WASHED OUT FROM FLASH FLOODING OF A SMALL
            TRIBUTARY OF THE NORTH FORK OF THE SPRING RIVER.

&&

DCRAMER
Local storm report, Jun 15, 4:52 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     COLUMBUS                37.17N 94.84W
06/15/2013                   CHEROKEE           KS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT SUSPECTS THAT A MICRO BURST HIT THE
            TOWN OF COLUMBUS. SEVERAL TREES OF ALL SIZES WERE
            DESTROYED ALONG WITH ONE ROOF OF A GARAGE THAT WAS RIPPED
            OFF.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:36 AM CDTSpecial Weather StatementSGFDallas24 min
Jun 15, 9:45 AM CDTSpecial Weather StatementSGFWebster30 min
Jun 15, 10:06 AM CDTSpecial Weather StatementSGFChristian24 min
Jun 15, 10:53 AM CDTSpecial Weather StatementSGFChristian37 min
Jun 15, 11:05 AM CDTAreal Flood AdvisorySGFChristian, Greene3 hr
Jun 15, 11:17 AM CDTFlash Flood Warning EmergencySGFChristian, Greene6 hr
Jun 15, 11:23 AM CDTSevere Thunderstorm WarningSGFChristian, Greene52 min
Jun 15, 12:04 PM CDTSpecial Weather StatementSGFStone26 min
Jun 15, 12:12 PM CDTSevere Thunderstorm WarningSGFChristian, Greene48 min
Jun 15, 12:20 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone40 min
Jun 15, 1:16 PM CDTSevere Thunderstorm WarningSGFStone59 min
Jun 15, 1:22 PM CDTSpecial Weather StatementSGFGreene38 min
Jun 15, 1:26 PM CDTFlash Flood WarningSGFChristian, Greene6 hr
Jun 15, 2:26 PM CDTSpecial Weather StatementSGFJasper49 min
Jun 15, 2:27 PM CDTSpecial Weather StatementSGFVernon63 min
Jun 15, 2:40 PM CDTAreal Flood AdvisorySGFBarry, Stone6 hr
Jun 15, 2:42 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper48 min
Jun 15, 2:44 PM CDTRiver Flood WarningSGFStone48 hr
Jun 15, 3:06 PM CDTAreal Flood WarningSGFVernon6 hr
Jun 15, 3:22 PM CDTFlash Flood WarningSGFBarton, Jasper, Newton, Vernon6 hr
Jun 15, 3:36 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper39 min
Jun 15, 5:06 PM CDTFlash Flood WarningSGFChristian, Greene3 hr
Jun 15, 6:01 PM CDTSpecial Weather StatementSGFPolk44 min
Jun 15, 6:29 PM CDTRiver Flood WarningSGFJasper26 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.